# SDR DALA12012609218

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 24,848 hours, 10,526 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP DIVERTED WITH CREW O2 PRESSURE READING 0 ALONG WITH OVERHEAD PANEL.  MX PERFORMED LEAK CHECK OF O2 SYSTEM IAW AMM 3510.  FOUND F/O'S MASK FERREL LOOSE.  REPLACED MASK.  UNABLETO LOCATE OR DUPLICATE ANY OTHER LEAKS OR FAULTS.  REPLACED CREW O2 CYLINDER WITH SERVICABLE UNIT IAW AMM 35-10.  SYS CHECKS GOOD.
